# SDR CA150522001

- Difficulty date: May 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 737-8BK
- Aircraft time: 38,196 hours
- Engine: Cfmint CFM567B26US
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: BACC63BV14F12PN
- Condition: Burned
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIR CREW REPORTED YAW DAMPER KICKED OFF ON APPROACH AND AGAIN IN THE FLARE INSPECTION.  CHECK CARRIED OUT BY MAINTENACE IAW AMM 27-38-1 FOUND CONNECTOR BURNED.  REPLACED THE CONNECTOR IAW WDM 27-38-11 & 33-49-11.  YAW DAMPER SYSTEM, OPS TEST SERVICEABLE IAW AMM 22-23-00-710-801.  THERE HAS BEEN NO RECURRENCE.
